# SDR QXEA2020013100074

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 10,982 hours, 11,844 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET IN FRONT OF ROW 1B IS LOOSE, CREATING A TRIPPING HAZARD. REMOVED FROM SERVICE. SECURED LOOSE CARPET AT 1B IAW MCN 3 625721-1 ISSUE NO:4 NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
